# SDR R61A2023051200274

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N221JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 37,402 hours, 23,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 17099591677
- Part serial: L0351
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR HAS TOOLING MARK ON LOWER SKIN UNDER SEAL RETAINER.REPAIRED TOOLING MARK AND INSTALLED NEW SEAL RETAINER IAW EMB ETD2023-170-011925. ALSO REF VP-020089-2023 NR 1 AND NR 3 FOR WORK PERFORMED.
